# SDR PCSA10420071

- Difficulty date: January 4, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 59,164 hours, 38,119 cycles
- Engine: Pwa JT8D*
- Engine time: 54,904 hours, 54,792 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: JT8D17
- Part serial: 687350
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 54,904 hours, 54,792 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT 743 DURING THE TAKEOFF ROLL FROM MIA THE CREW EXPERIENCED A VIBRATION ON THE NUMBER 3 ENGINE, THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED BACK TO THE GATE WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE INSPECTED THE NR 3 ENGINE AND FOUND THE C-2 COMPRESSOR BLADES SHOWED EVIDENCE OF FOD DAMAGE, THE NR 3 ENGINE WAS REMOVED AND ANOTHER SERVICEABLE NR 3 ENGINE IS IN PROCESS OF INSTALLATION.  A SUPPLEMENT TO THIS SDR WILL FOLLOW.
